Buy Steroids



Results 1 to 6 of 6
  1. #1
    johnny1234 is offline Associate Member
    Join Date
    Jun 2003
    Location
    arkansas
    Posts
    299

    Winstrol And Deca Dizziness

    I Just Got Done Takin My Less Shot On Monday And Every Since Thurs. Ihave Been Real Dizzy. Can Sterioids Cause To Be Come Dissy , Im Takin Deca And Winstrol . Just Wondering Come Off Your Cycle. Can This Happen

  2. #2
    BDTR's Avatar
    BDTR is offline Retired
    Join Date
    Jul 2003
    Posts
    10,363
    High water retention from deca = high blood pressure = dizzieness. Check your BP.

  3. #3
    johnny1234 is offline Associate Member
    Join Date
    Jun 2003
    Location
    arkansas
    Posts
    299

    Winstrol And Deca

    Well I Got A Shot On Thurs For Sinuses Bc I Have Been Sick Then The Next Day I Had Fever. So Now Im Still Dizzy With Sinuses Do U Think Its Bc Im Dehydrated Or Does Deca Have Somethign To Do With It., Is My Body Shuttind Down And What Do U Mean When It Shuts Down... Does It Make U Dizzy. Bc Im Tired. As Well. Please Help Bc Ithink Im About To Go To Doctor To Get A Shot For Sinuses. Dont Feel Good Man,,, Help Me Out Yall

  4. #4
    legend is offline Associate Member
    Join Date
    Aug 2003
    Location
    new york
    Posts
    401
    if you have a sinus infection this could cause dizziness. i get them once in a while and sometimes i get nausish from the dizziness.

  5. #5
    TheJuicer is offline Member
    Join Date
    Apr 2003
    Location
    Pennsylvania
    Posts
    884
    Just to let you know how blood pressure can affect you..I work in an extremely hot plant..the other day I was skimin' on the H2o and I became dizzy saw alot of colors so I went to the water jug and filled my 32 oz. bottle and chugged it down. I felt better in a few min. but a headache was in it place...well anyway....drink water!!@!

  6. #6
    johnny1234 is offline Associate Member
    Join Date
    Jun 2003
    Location
    arkansas
    Posts
    299
    do u think its from sinuses, bc i am takin med. for it, but i feel too weak. and tired all the time., u thinkits dehydration, what else could it be and how do icome over this,
    yesterday i went in the heat and i almost passed out and iwas at there for only a few mins.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •